About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 983839, 10 pages
http://dx.doi.org/10.1155/2013/983839
Research Article

Solving Continuous Models with Dependent Uncertainty: A Computational Approach

1Instituto Universitario de Matemática Multidisciplinar, Building 8G, 2nd Floor Access C, Universitat Politècnica de València, 46022 Valencia, Spain
2Departamento de Estadística e Investigación Operativa, Facultad de Ciencias Matemáticas, Universitat de València, Avenida Doctor Moliner S/N, Burjassot, 46100 Valencia, Spain

Received 26 April 2013; Accepted 5 September 2013

Academic Editor: Ademir Fernando Pazoto

Copyright © 2013 J.-C. Cortés et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. T. Soong, Random Differential Equations in Science and Engineering,, vol. 103 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1973. View at MathSciNet
  2. R. Ghanem and P. D. Spanos, Stochastic Finite Elements: A Spectral Approach, Dover, Mineola, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Xiu and G. Karniadakis, “The Wiener-Askey polynomial chaos for stochastic differential equations,” SIAM Journal of Scientific Computing, vol. 24, pp. 619–644, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. M. Chen-Charpentier and D. Stanescu, “Epidemic models with random coefficients,” Mathematical and Computer Modelling, vol. 52, no. 7-8, pp. 1004–1010, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Stanescu, B. Chen-Charpentier, B. J. Jensen, and P. J. S. Colberg, “Random coefficient differential models of growth of anaerobic photosynthetic bacteria,” Electronic Transactions on Numerical Analysis, vol. 34, pp. 44–58, 2009. View at MathSciNet
  6. M. M. R. Williams, “Polynomial chaos functions and stochastic differential equations,” Annals of Nuclear Energy, vol. 33, no. 9, pp. 774–785, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Loève, Probability Theory, Van Nostrand, Princeton, NJ, USA, 1963. View at MathSciNet
  8. G. H. Golub and C. F. van Van Loan, Matrix Computations (Johns Hopkins Studies in Mathematical Sciences), The Johns Hopkins University Press, Baltimore, Md, USA, 3rd edition, 1996. View at MathSciNet
  9. 2012, http://www.wolfram.com/products/mathematica.
  10. A. Weber, M. Weber, and P. Milligan, “Modeling epidemics caused by respiratory syncytial virus (RSV),” Mathematical Biosciences, vol. 172, no. 2, pp. 95–113, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet